Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Athanase Papadopoulos
Title: Metric spaces, convexity, and nonpositive curvature
Additional book information: European Math. Soc., Zürich, 2005, xii + 287 pp., ISBN 3-03719-010-8, EUR 48.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Stephen Semmes
Affiliation: Rice University
Journal: Bull. Amer. Math. Soc. 43 (2006), 435-438
Published electronically: April 19, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.